# SDR IPXA09657425

- Difficulty date: September 18, 2009
- Submitted: September 23, 2009
- Operation: Air carrier
- Aircraft: N312UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27763
- Aircraft time: 36,143 hours, 11,473 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Part number: 141T52822
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C MEC COMPT STA 246 FLOORBEAM ANGLE AT LBL 25 FOUND CRACKED.  CRACK LENGTH 0.5 INCH.  MEC COMPT BS 246 FLOORBEAM AT LBL 25 ATTACHED ANGLE REPLACED AND INSTALLED AS PER SRM 51-10-02 AND 51-40-02 REV 45.
